MAUDE Adverse Event Report: MENTOR TEXAS CANDYCANE 4MM 26CM LG; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS CANDYCANE 4MM 26CM LG; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number CCC426L
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) review is in progress.Once completed, a supplemental report will be submit.(b)(4).
 
Event or Problem Description
It was reported a cannula that got broke by the surgeon in the facility.No patient involvement reported.
 
Additional Manufacturer Narrative
On 3/22/2019, the manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
CANDYCANE 4MM 26CM LG
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8350455
Report Number1645337-2019-08666
Device Sequence Number19367575
Product Code MUU
UDI-Device Identifier00081317020899
UDI-Public00081317020899
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2020
Device Catalogue NumberCCC426L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/25/2019
Patient Sequence Number1